Alert archive / Wisconsin / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 2, 2011, 2:45 PM CST for 21 counties in Wisconsin. It took effect at Feb 3, 2011, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 2:45 PM CST (20:45 UTC)
- In effect from
- Feb 3, 2011, 12:00 AM CST
- Expired
- Feb 3, 2011, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
All 21 counties
Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS43 KGRB 022045 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST WED FEB 2 2011 ...VERY LOW WIND CHILL READINGS EXPECTED LATE TONIGHT INTO THURSDAY MORNING... .A BITTERLY COLD ARCTIC AIRMASS WILL SETTLE OVER THE AREA TONIGHT. WITH CLEAR SKIES AND WEST TO SOUTHWEST WINDS BETWEEN 5 AND 10 MPH...WIND CHILL VALUES ARE EXPECTED TO FALL BETWEEN 20 AND 25 DEGREES BELOW ZERO ACROSS NEARLY ALL OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. THE INFLUENCE FROM THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL KEEP WIND CHILLS WARMER OVER DOOR COUNTY. WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-030445- /O.NEW.KGRB.WC.Y.0002.110203T0600Z-110203T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 245 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. * WIND CHILL VALUES: WILL FALL BETWEEN 20 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING. * OTHER IMPACTS: FROSTBITE WILL BE POSSIBLE ON EXPOSED SKIN WITHIN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
3 follow-up statements
356 WWUS43 KGRB 030348 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CST WED FEB 2 2011 ...VERY COLD WIND CHILL READINGS EXPECTED LATE TONIGHT INTO THURSDAY MORNING... .A BITTER COLD ARCTIC AIR MASS WILL SETTLE OVER THE AREA TONIGHT. WITH CLEAR SKIES AND WEST TO SOUTHWEST WINDS BETWEEN 5 AND 15 MPH...WIND CHILL VALUES ARE EXPECTED TO FALL TO 20 TO 25 DEGREES BELOW ZERO ACROSS MOST OF THE REGION. WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031200- /O.CON.KGRB.WC.Y.0002.110203T0600Z-110203T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 948 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY. * WIND CHILL VALUES WILL FALL BETWEEN 20 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING. * FROSTBITE WILL BE POSSIBLE ON EXPOSED SKIN WITHIN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TSK
248 WWUS43 KGRB 030940 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CST THU FEB 3 2011 WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031600- /O.CON.KGRB.WC.Y.0002.000000T0000Z-110203T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 340 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES OF 20 TO 25 BELOW ZERO ARE EXPECTED UNTIL MID- MORNING. * WHEN WIND CHILL VALUES ARE IN THIS RANGE...FROSTBITE OF EXPOSED SKIN IS POSSIBLE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROSTBITE IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JS
735 WWUS43 KGRB 031602 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CST THU FEB 3 2011 ...WARMING WIND CHILL READINGS THIS MORNING... .WITH DAYTIME HEATING THIS MORNING...WIND CHILL READINGS HAVE IMPROVED TO 5 TO 15 DEGREES BELOW ZERO. AS A RESULT...WILL LET THE WIND CHILL ADVISORY EXPIRE. WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031715- /O.EXP.KGRB.WC.Y.0002.000000T0000Z-110203T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1002 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WIND CHILL READINGS HAVE IMPROVED TO 5 TO 15 DEGREES BELOW ZERO THIS MORNING...AND WILL LET THE ADVISORY EXPIRE. $$ MPC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 2:35 PM CST, 10 minutes earlier.
Area forecast discussion, Feb 2, 2:35 PM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CST WED FEB 2 2011 .SHORT TERM...TONIGHT AND THURSDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW THE POWERFUL LOW PRESSURE SYSTEM THAT SIGNIFICANTLY IMPACTED MOST OF THE GREAT LAKES EXITING INTO NEW ENGLAND WHILE ARCTIC HIGH PRESSURE REMAINS NEARLY STATIONARY OVER THE CENTRAL GREAT PLAINS. MUCH OF NORTHERN WISCONSIN HAS SEEN CLEARING SKIES TODAY THOUGH STILL SOME THIN CIRRUS IN THE FORM OF FILAMENTS AND HOOKS HANGING OVER CENTRAL WISCONSIN. CLEAR SKIES EXTENDS OVER THE NORTHERN PLAINS AND SOUTH-CENTRAL CANADA UNTIL THE LAKE WINNIPEG REGION WHERE CLOUDS ARE DIVING SOUTH AHEAD OF THE NEXT CLIPPER. WITH ARCTIC AIR IN PLACE OVER THE REGION...WIND CHILL HEADLINES ARE THE MAIN FORECAST CONCERN TONIGHT. TONIGHT...ARCTIC HIGH PRESSURE WILL DRIFT SOUTHWARD OVER THE SOUTHERN ROCKIES WITH ITS RIDGE AXIS EXTENDING TOWARDS THE SW GREAT LAKES. MEANWHILE...A WEAK SHORTWAVE WILL DIVE SE ACROSS CENTRAL MANITOBA AND INTO SW ONTARIO. BETWEEN THESE TWO FEATURES...PLENTY OF DRY AIR WILL ENSURE CLEAR SKIES UNTIL LATE WHEN A THINNING BAND OF HIGH CLOUDS MOVES INTO NW WISCONSIN. WILL ALSO SEE THE PRESSURE GRADIENT TIGHTEN WHICH WILL PREVENT WINDS FROM EVER DECOUPLING. BECAUSE OF THESE WINDS...GOOD RADIATIONAL COOLING CONDITIONS WILL NEVER DEVELOP...AND UPSTREAM OBS SUGGEST LOWS MAINLY BETWEEN 5 AND 10 BELOW ZERO. THE COMBINATION OF WINDS OF 5 TO 10 KTS AND THESE COLD TEMPS WILL GENERATE WIND CHILL READINGS BETWEEN 20 AND 25 BELOW ZERO...EXCEPT FOR NEAR THE DOOR WHERE WIND CHILL READINGS WILL ONLY FALL TO 15 DEGREES BELOW ZERO. WILL HOIST A WIND CHILL ADVISORY FOR ALL COUNTIES EXCEPT FOR THE DOOR FROM 06-16Z. THURSDAY...THE SHORTWAVE WILL MOVE EAST OVER SOUTHERN ONTARIO TOMORROW AND WILL SEND A THINNING BAND OF MID AND UPPER LEVEL MOISTURE ACROSS THE FORECAST AREA DURING THE MORNING. LOW LEVEL MOISTURE WILL LAG BEHIND 3-6 HOURS AND WILL NOT REACH N-C WISCONSIN UNTIL TOMORROW AFTERNOON. IN THE END...THINK SKIES WILL AVERAGE PARTLY CLOUDY ACROSS THE AREA. PLENTY OF COLD AIR AND DEEP SNOW PACK UPSTREAM AND AGREE WITH THE PREVIOUS FORECAST THAT GUIDANCE MAY BE OVER-DOING THE TEMPERATURE REBOUND. WILL STAY ON THE COOL SIDE OF GUIDANCE...WHICH WILL PLACE HIGHS RANGING FROM THE MID TEENS TO LOWER 20S. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MODELS CONTINUE WITH GENERAL AGREEMENT OF UPPER LEVEL...WITH RIDGING ACROSS THE EASTERN PACIFIC AND WESTERN ATLANTIC...WITH BROAD TROFING ACROSS THE CENTRAL CONUS. WITH THIS PATTERN IN PLACE...NO MAJOR STORMS EXPECTED BUT SEVERAL CHANCES FOR FLURRIES/LIGHT SNOW AS WEAK SYSTEMS RIDE ALONG/THRU THE UPPER TROF. THURSDAY NIGHT THRU FRIDAY NIGHT...QUIET WEATHER TO START AS TROF PASSES ACROSS SOUTHERN CANADA. FORCING IS WEAK...PLUS NOT MUCH MOISTURE ACROSS THE AREA...AS MID/HIGH MOISTURE EXITS AS LOWER LEVEL MOISTURE ARRIVES...SO SO PLAN TO KEEP THE FORECAST DRY. CANNOT RULE OUT A FLURRY ACROSS THE NORTH WHERE A LITTLE BETTER MOISTURE IS LOCATED...BUT WILL LET LATER FORECASTS ADD IF NECESSARY. FRIDAY IS LOOKING TO START OFF DRY AS BRIEF RIDGING PASSES ACROSS THE AREA...BUT SYSTEM ACROSS CANADA WILL QUICKLY APPROACH FROM THE NW. GFS NOW SHOWING SLOWER PROGRESSION OF THE NEXT SYSTEM...BUT ECMWF AND CANADIAN STILL SHOWING THE FASTER IDEA. WILL DISREGARD THE GFS AND BASE POPS ON A CANADIAN/ECMWF BLEND. THIS WILL KEEP POPS ACROSS CENTRAL AND NORTH CENTRAL WI AND DRY ACROSS EASTERN WI. WILL NOT MAKE ANY MAJOR CHANGES TO THE FORECAST FOR FRIDAY NIGHT AS LOW PRESSURE / TROF APPROACHES FROM THE NW. LOW CHANCE POPS SEEM REASONABLE AS TROF...COLD FRONT...AND BETTER MOISTURE MOVE CLOSER TO THE AREA. THIS SYSTEM POTENT VORT ASSOCIATED WITH IT...SO SNOW TOTALS COULD BE HIGHER THAN MODELS INDICATE. LIFT DOES NOT MATCH UP WITH SNOW GROWTH REGION...WHICH WILL BE A NEGATIVE FOR HIGHER TOTALS. SOMETHING TO KEEP AN EYE ON. FOR THIS WEEKEND...LOW PRESSURE WILL CROSS SOUTHERN CANADA... SWINGING A WEAK COLD FRONT ACROSS THE WESTERN GREAT LAKES SATURDAY MORNING. UPPER TROFING AND CYCLONIC FLOW WILL KEEP PLENTY OF CLOUDS ACROSS THE REGION WITH THE CHANCE FOR FLURRIES AND/OR SNOW SHOWERS. NO MAJOR ACCUMULATIONS ARE EXPECTED AS FORCING REMAINS VERY WEAK. MODIFIED PACIFIC AIR WILL SNEAK INTO THE AREA FOR THE WEEKEND...SO EVEN WITH CLOUD COVER AND SNOW CHANCES...SW/W WINDS SHOULD HOLD UP TEMPS ON SATURDAY. CLOUD COVER AT NIGHT WILL NOT ALLOW TEMPS TO DROP MUCH AT NIGHT EITHER. COLD PUSH OF AIR SHOULD NOT REACH MOST OF THE AREA UNTIL SUNDAY NIGHT. WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THE GOING FORECAST FOR THE WEEKEND. NEXT WEEK...THE UPPER TROF DIGS ACROSS THE CENTRAL CONUS...THEN HIGH PRESSURE WILL SLIDE INTO THE PLAINS ON MONDAY...AND SHIFT EAST INTO THE WESTERN GREAT LAKES BY MID-WEEK. OTHER THAN LAKE EFFECT CONCERNS...WILL CONTINUE WITH LOW CHANCE POPS FOR MONDAY AS LINGERING MOISTURE AND TROF WILL PROVIDE THE CHANCE FOR SOME FLURRIES/SNOW SHOWERS...AND TO ACCOUNT FOR MODEL TIMING DIFFERENCES. WILL THEN GO DRY FOR TUESDAY AS DRIER AIR AND RIDGING MOVES INTO THE AREA. MODELS DIFFER OF NEXT CHANCE FOR SNOW AS THE NEXT SYSTEM DIVES SOUTH FROM CANADA MID- WEEK. PLAN TO KEEP WEDNESDAY DRY FOR NOW AS MODELS DISAGREE ON TIMING...LOCATION...AND AVAILABLE MOISTURE WITH THE SYSTEM. A RETURN TO BELOW NORMAL TEMPS IS EXPECTED BY MID-WEEK AS ARCTIC AIR FILTERS IN FROM CANADA. AS FOR LAKE EFFECT SNOW POTENTIAL ACROSS NORTH CENTRAL WI...DECENT SETUP LOOKS TO DEVELOP AS COLDER AIR ARRIVES SUNDAY NIGHT AS 850MB TEMPS DROP BETWEEN -16C TO -18C. DELTA T/S WILL INCREASE INTO THE UPPER TEENS...BUT QUESTION IS WIND DIRECTION. IF FLOW REMAINS NORTHERLY...THEN CONDITIONS WILL NOT BE IDEAL FOR ACCUMULATING SNOWS ACROSS FAR NORTH CENTRAL WI. WILL BUMP UP POPS FOR VILAS COUNTY FROM SUNDAY NIGHT THRU MONDAY NIGHT...AS CHANCES ARE INCREASING THAT THIS AREA WILL SEE AT LEAST SOME LIGHT LAKE EFFECT ACTIVITY...BUT CONFIDENCE STILL LACKING REGARDING MODERATE/HEAVY SNOW RISK. && .AVIATION...DRY ARCTIC AIR IN THE LOW AND MID-LEVELS WILL ENSURE VFR CONDITIONS THROUGH 18Z THURSDAY. THE ONLY TROUBLE SPOT WILL BE LLWS LATE TONIGHT INTO THURSDAY MORNING. MODELS INSIST ON DEVELOPING 40-50KT WINDS ABOVE THE INVERSION AFTER 06Z TONIGHT. LEFT LLWS AT ALL TAF SITES FOR MUCH OF THE MORNING AS INVERSION HEIGHTS WILL STRUGGLE TO CLIMB ABOVE 950MB (925MB AT RHI). && .MARINE...NORTHWEST WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA LATE THIS AFTERNOON AND REMAIN IN THE 15 TO 20 KT RANGE THROUGH THE EVENING. LATE TONIGHT...SOUTHWEST WINDS RAPIDLY RAMP UP JUST ABOVE THE BOUNDARY LAYER. THESE WINDS ARE NOT EXPECTED TO REACH THE SURFACE...BUT THE TIGHTENING PRESSURE GRADIENT WILL CREATE SMALL CRAFT CRITERIA WINDS AFTER 09Z TONIGHT. THE NEARSHORE ZONES (HIGHER LIKELIHOOD NEAR THE DOOR PENINSULA) MAY BRIEFLY APPROACH GALE CRITERIA TOMORROW MID TO LATE AFTERNOON BEFORE WINDS DIMINISH AGAIN TOMORROW EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY FOR WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074. && MPC/BERSCH
Hazardous weather outlook, Feb 2, 9:15 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 915 AM CST WED FEB 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031515- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 915 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF BLOWING AND DRIFTING SNOW MAY STILL CAUSE HAZARDOUS TRAVEL IN THE OPEN AREAS OF THE FOX VALLEY AND NEAR LAKE MICHIGAN THROUGH EARLY THIS AFTERNOON. WIND CHILLS TO 25 BELOW ZERO ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-031515- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 915 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC
In the hours before
Local storm report, Feb 2, 1:52 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 PM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HEAVY SNOW KEWAUNEE 44.45N 87.50W
02/02/2011 M19.7 INCH KEWAUNEE WI TRAINED SPOTTER
2-DAY EVENT TOTAL. 3 INCHES SINCE 600PM ON 2/1.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:22 AM CST | Small Craft Advisory | GRB | 5 hr | |
| Feb 2, 3:16 PM CST | Small Craft Advisory | GRB | 60 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.